# SDR CA980512024

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690D
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600431155
- Condition: Cracked
- Location: Cockpit
- Part time: 1,247 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSHIELD OUTER GLASS FOUND CRACKED CLOSE TO HEATING ELEMENT.
